Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6142848, 12 pages
http://dx.doi.org/10.1155/2016/6142848
Research Article

Specific -Admissibility and Design Issues for Uncertain Descriptor Systems with Parametric Uncertainty in the Derivative Matrix

Department of Computer Science, University of Taipei, Taipei 100, Taiwan

Received 30 October 2015; Revised 8 January 2016; Accepted 10 January 2016

Academic Editor: Yan-Jun Liu

Copyright © 2016 Chih-Peng Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chih-Peng Huang, “Specific -Admissibility and Design Issues for Uncertain Descriptor Systems with Parametric Uncertainty in the Derivative Matrix,” Mathematical Problems in Engineering, vol. 2016, Article ID 6142848, 12 pages, 2016. https://doi.org/10.1155/2016/6142848.